MathSciNet Relay Station
MathSciNet bibliographic data
MR1605502 47H09 (47H10 47H17 65J15)
Osilike, M. O. Stability of the Ishikawa iteration method for quasi-contractive maps. Indian J. Pure Appl. Math. 28 (1997), no. 9, 1251–1265.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement